# SDR AALA202405295657

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737823
- Aircraft serial: 44463
- Aircraft time: 14,043 hours, 5,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140000
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT OVERWING EMERGENCY EXIT DOOR FLOOD INOPERATIVE. REMOVE AND REPLACED OVERWING EXIT LIGHT. PER AMM 33-21-00-960-802.
